JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOCALLY NILPOTENT GROUPS WITH THE MAXIMAL CONDITION ON INFINITE NORMAL SUBGROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOCALLY NILPOTENT GROUPS WITH THE MAXIMAL CONDITION ON INFINITE NORMAL SUBGROUPS
Paek, Dae-Hyun;
  PDF(new window)
 Abstract
A group G is said to satisfy the maximal condition on infinite normal subgroups if there does not exist an infinite properly ascending chain of infinite normal subgroups. We characterize the structure of locally nilpotent groups satisfying this chain condition. We then show how to construct locally nilpotent groups with the maximal condition on infinite normal subgroups, but not the maximal condition on subgroups.
 Keywords
locally nilpotent groups;maximal condition on infinite normal subgroups;
 Language
English
 Cited by
1.
LOCALLY NILPOTENT GROUPS WITH THE MINIMAL CONDITION ON NORMAL SUBGROUPS OF INFINITE INDEX,;

대한수학회보, 2004. vol.41. 4, pp.779-783 crossref(new window)
2.
ABELIAN-BY-NILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX,;

대한수학회보, 2007. vol.44. 4, pp.763-769 crossref(new window)
3.
ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEX,;

대한수학회보, 2010. vol.47. 4, pp.687-691 crossref(new window)
1.
ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEX, Bulletin of the Korean Mathematical Society, 2010, 47, 4, 687  crossref(new windwow)
2.
THE MAXIMAL AND MINIMAL CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX, Communications in Algebra, 2005, 33, 1, 183  crossref(new windwow)
 References
1.
L. A. Kurdachenko, Groups satisfying weak minimum and maximum conditions for normal subgroups, Sibirsk. Mat. Zh. 20 (1979), 1068–1076. [Trans: Siberian Math. J. 20 (1980), 755–761.]

2.
L. A. Kurdachenko, Locally nilpotent groups with a weak minimality condition for normal subgroups, Sibirsk. Mat. Zh. 25 (1984), 99–106. [Trans: Siberian Math. J. 25 (1985), 589–594.]

3.
D. H. Paek, Chain conditions for subnormal subgroups of infinite order or index, Comm. Algebra 29 (2001), 3609–3081

4.
D. H. Paek, Chain conditions for subgroups of infinite order or index, J. Algebra 249 (2002), 291–305

5.
D. H. Paek, Locally nilpotent groups with the minimal condition on infinite normal subgroups, Bull. Korean Math. Soc., to appear

6.
D. J. S. Robinson, Finiteness Conditions and Generalized Soluble Groups (1972), Springer-Verlag, Berlin

7.
D. J. S. Robinson, A Course in the Theory of Groups (1995), Springer-Verlag, New York